Modifikasi Metode Iterasi Behl Tanpa Turunan Kedua Dengan Orde Konvergensi Optimal
Behl iterative method is a third-order of iterative method with three evaluation of functions for solving nonlinear equation. This paper discuss a modification of Behl iterative method by reduced second derivative using hiperbolic function. The aim of this modification is to improve the order of convergence by keep the number of functional evalutions. The result od study shows that the new iterative method has a fourth-order of convergence and requires three evalualions of funtion with efficiency index as 41/3 » 1,5874. Numerical simulation is given by using six real functions to test the performance of the modification of Behl method which includes number of iterations, evaluation of function, and absolute error. The performance of new method is compared with Newton method, Newton-Steffensen, Chun-Kim method, and Behl’s method. The result of numerical simulation shows that the performance of the modification of Behl’s method is better than others.
Keyword: Behl method, order of convergence, efficiency index, evaluation of function, numerical simulation
Abbasbandy, S. 2003. â€œImproving Newton-Raphson Method for Nonlinear Equation by Modified Adomian Decomposition Methodâ€, Applied Mathematics and Computation. Vol. 145, 887 â€“ 893.
Abbasbandy, S. 2006. â€œModified Homotopy Perturbation Method for Nonlinear Equations and Comparison with Adomian Decomposition Methodâ€, Applied Mathematics and Computation. Vol. 172, 431 â€“ 438.
Amat, S., Busquier, S., & Gutierrez, J. M. 2008. â€œGeometric Construction of Iterative Funcion to Solve Nonlinear Equationâ€, Journal of Computational and Applied Mathematics. Vol. 197, 654ï€658.
Amat, S., Busquier, S., Gutierrez, J. M., and Hernandez, M. A. 2008. â€œOn the Global Convergence of Chebyshevâ€™s Iterative Methodâ€, Journal of Computational and Applied Mathematics. Vol. 220, 17 â€“ 21.
Behl, R., Kanwar, V., & Sharma, K. K. 2012. Another Simple Way of Deriving Several Iterative Functions to Solve Nonlinear Equations, Journal of Applied Mathematics. Vol. 2012, 1ï€22.
Burden, R. L.& Faires, J. D. 2011. Numerical Analysis, 9th edition. PWS Publishing Company:Boston.
Chapra, S. C. And Canale, R. P. 2015. Numerical Method for Engineers, 7th edition. McGraw-Hill. Singapore.
Chun, C. 2007. â€œA One-parameter Family of Third-Order Methods to Solve Nonlinear Equations,â€ Applied Mathematics and Computation. Vol.189, 126ï€130.
Chun, C & Kim, Y. 2010. â€Several New Third-order Iterative Methods for Solving Nonlinear Equationsâ€, Acta Applicandae Mathematicae, Vol. 109 No. 3, 1053 â€“ 1063.
Chun, C. 2005. â€œIterative Method Improving Newtonâ€™s Method by the Decomposition Methodâ€, Computers and Mathematics with Applications. Vol. 50, 1559 â€“ 1568.
HernÃ¡ndez, M. A., 1991, A Note on Halleyâ€™s Method, Numer. Math. Vol. 59, 273â€“276.
Javidi, M. 2007. â€œIterative Methods to Nonlinear Equationsâ€, Applied Mathematics and Computation. Vol. 193, 360 â€“ 365.
Kung, H. T., & Traub, J. F. 1974. â€œOptimal Order of One-point and Multipoint Iterationâ€, Journal of the American for Computing Machinery. Vol. 21 No. 4, 643 â€“ 651.
Melman, A. 1997. â€œGeometry and Convergence of Eulerâ€™s and Halleyâ€™s Methodsâ€, SIAM Review. Vol. 39 No. 4, 728 â€“ 735.
Noor, M. A. 2010. â€œIterative Methods for Nonlinear Equations using Homotopy Perturbation Methodâ€, Applied Mathematics and Informations Sciences, Vol. 4 No. 2, pp. 227 â€“ 235.
Rafiq, A., & Javeria, A. 2009. â€œNew Iterative Method for Solving Nonlinear Equation by using Modified Homotopy Perturbation Methodâ€, Acta Universitatis Epulensis. Vol. 8, 129 â€“ 137.
Shah, F. A. & Noor, M. A. 2014. â€œVariational Iteration Technique and Some Methods for the Approximate Solution for Nonlinear Equationsâ€, Applied Mathematics and Informations Sciences Letters. Vol. 2 No. 3, 85 â€“ 93.
Sharma, J. R. 2007. â€œA Family of Third-order Methods to Solve Nonlinear Equations by Quadratic Curves Approximation,â€ Applied Mathematics and Computation. Vol. 190, 57ï€62.
Scavo, T. R., & Thoo, J. B., 1995, On the Geometry of Halleyâ€™s method. American Mathematical Monthly. Vol. 102 No. 5, 417â€“426.
Sholeh, B., & Wartono, 2019. â€œModifikasi Metode Weerakoon-Fernando dengan Orde Konvergensi Empatâ€, Jurnal Sains Matematika dan Statistika. Vol. 5 No. 1, 133 â€“ 140.
Traub, J.F. 1964. Iterative Methods for the Solution of Equations.. Prentice-Hall, Inc. New York.
Xiaojian, Z, 2008. â€œModiï¬ed Chebyshevâ€“Halley Methods Free from Second Derivativeâ€, Applied Mathematics and Computation. Vol. 203, 824 â€“ 827.
Yu, X., & Xu, X, 2012. â€œA New Family of Chebyshev-Halley Like Methods Free from Second Derivativeâ€, Fixed Point Theory. Vol. 13 No. 1, 319 â€“ 325.
Copyright (c) 2022 Jurnal Derivat: Jurnal Matematika dan Pendidikan Matematika
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Authors who publish with this journal agree to the following terms:
Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution-ShareAlike 4.0 International License that allows others to share the work with an acknowledgment of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgment of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).